# SDR GTIA2020122135506

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,902 hours, 23,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIT BOTTLE LOW PRESS.  SERVICED R2 ASSIT BOTTLE, IAW AMM 52-10-00.
